# SDR UVVR2016031500043

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N670H
- Make and model: Rkwell NA26565
- Aircraft serial: 46558
- Aircraft time: 11,231 hours, 7,996 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Flex Line
- Part number: O2C20T156000
- Condition: Leaking
- Location: Crew O2
- Part time: 854 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF CREW OXYGEN MASK, FOUND OXYGEN SYSTEM LEAKS BEYOND ALLOWABLE LIMIT WITH A 1 HOUR PERIOD.  UPON INVESTIGATION FOUND O2 FLEX TO PILOT SYS OUTLET LEAKING AT 1 END OF CRIMP SECTION.  THIS O2 FLEX LINE WAS MFG NEW ON 12/06/2005 WITH LOT 24291 AND INSTALLED ON MARCH 2006 WITH SWEEP ON 2000 OXYGEN MASK.  TT ON PART 853.5 HRS AND OVER 10 YEARS.
